Alert archive / Idaho / Flash Flood Warnings in 2015
Flash Flood Warning 15, NWS Spokane, WA
NWS Spokane, WA issued this flash flood warning at Jun 1, 2015, 9:17 PM PDT for Bonner County, Idaho; Pend Oreille County, Washington. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2015, 9:17 PM PDT (04:17 UTC)
- Expired
- Jun 2, 2015, 12:15 AM PDT
- In force
- 3 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bonner County, ID, Pend Oreille County, WA
The radar
The Spokane radar (KOTX), 68 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 9:30 PM PDT | FLASH FLOOD | Newport, WA | PARKING LOT AND STREET FLOODING TO A DEPTH OF SEVERAL INCHES AT THE MCDONALDS ON ROUTE 2. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 4.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1932 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
842
WGUS56 KOTX 020417
FFWOTX
IDC017-WAC051-020715-
/O.NEW.KOTX.FF.W.0015.150602T0417Z-150602T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
917 PM PDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL BONNER COUNTY IN THE PANHANDLE OF IDAHO...
SOUTHEASTERN PEND OREILLE COUNTY IN NORTHEASTERN WASHINGTON...
* UNTIL 1215 AM PDT
* AT 915 PM PDT...DOPPLER RADAR INDICATED A STATIONARY THUNDERSTORM
PRODUCING TORRENTIAL RAINS ACROSS THE WARNED AREA. OVER AN INCH OF
RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY. THIS INCLUDES HIGHWAY 2 BETWEEN DIAMOND LAKE AND PRIEST
LAKE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEWPORT...OLDTOWN AND BEAD LAKE CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4836 11705 4807 11692 4803 11704 4804 11704
4805 11713 4809 11715 4834 11724
$$
SB2 follow-up statements
188
WGUS76 KOTX 020512
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1012 PM PDT MON JUN 1 2015
IDC017-WAC051-020715-
/O.CON.KOTX.FF.W.0015.000000T0000Z-150602T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BONNER ID-PEND OREILLE WA-
1012 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM PDT FOR
WEST CENTRAL BONNER AND SOUTHEASTERN PEND OREILLE COUNTIES...
AT 1005 PM PDT...STRONG THUNDERSTORMS PRODUCING TORRENTIAL RAINS
HAVE ENDED. HOWEVER...STEADY LIGHT TO MODERATE RAINS WILL CONTINUE
TO MOVE IN FROM THE SOUTH THROUGH THE NIGHT. ADDITIONAL RAINFALL
AMOUNTS UP TO THREE QUARTERS OF AN INCH WILL BE POSSIBLE. RADAR
INDICATES THAT UP TO TWO INCHES OF RAIN HAS ALREADY FALLEN IN SOME
SPOTS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEWPORT...OLDTOWN AND BEAD LAKE CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4836 11705 4807 11692 4803 11704 4804 11704
4805 11713 4809 11715 4834 11724
$$
SB121
WGUS76 KOTX 020529 RRA
FFSOTX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1029 PM PDT MON JUN 1 2015
IDC017-WAC051-020538-
/O.CAN.KOTX.FF.W.0015.000000T0000Z-150602T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BONNER ID-PEND OREILLE WA-
1029 PM PDT MON JUN 1 2015
...THE FLASH FLOOD WARNING FOR WEST CENTRAL BONNER AND SOUTHEASTERN
PEND OREILLE COUNTIES IS CANCELLED...
STRONG THUNDERSTORMS PRODUCING TORRENTIAL RAIN HAVE ENDED. LIGHT TO
MODERATE RAIN WILL CONTINUE THROUGH THE NIGHT AND MINOR FLOODING IS
POSSIBLE THROUGH TUESDAY MORNING.
LAT...LON 4836 11705 4807 11692 4803 11704 4804 11704
4805 11713 4809 11715 4834 11724
$$
SBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 4:23 PM PDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jun 1, 4:23 PM PDT, 4 hours 54 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
423 PM PDT MON JUN 1 2015
.SYNOPSIS...
It will be quite stormy this evening into the overnight hours as a
vigorous spring storm system moves into the Inland Northwest. Some
storms will be capable of hail and torrential rains this evening.
Showers and isolated thunderstorms will linger into Tuesday.
Temperatures Tuesday and Wednesday will be relatively cool. Much
warmer weather is expected Friday through the weekend with high
temperatures in the mid 80s to low 90s.
&&
.DISCUSSION...
Tonight: Active weather will continue tonight as a negatively
tilted trough lifts into Washington, guided by a strong shortwave
and surface front. Moderate instability and marginal shear exists
across SE WA into southern ID panhandle by mid afternoon and into
the evening with the main threat being large hail and very heavy
rain. Pwats of near three quarters of an inch will be over the
region through the night. The weather threat will change to heavy
rain as the convection develops into a slow moving line that
stalls out over the northern zones. Could see rainfall amounts of
up to half inch in less than 6 hours. A flash flood watch remains
in effect through the night across much of eastern Washington and
north Idaho. /rfox
Tuesday through Thursday night...The upper level low and associated
cold pool aloft will settle over the Inland Northwest through at
least Wednesday. This will keep the threat of showers and afternoon
thunderstorms elevated for the higher terrain surrounding the
Columbia Basin with a lower threat for the basin. A surface low will
form over eastern Washington that will direct moisture into the
northern and eastern zones while the cold pool aloft settles over
the forecast area and a multitude of shortwave impulses pivot around
the upper low. This will provide the moisture, lift and instability
for scattered to numerous showers through Wednesday along with some
thunderstorm activity during peak daytime heating. By Wednesday
night the upper low will start to weaken and the areal coverage of
showers will diminish from south to north and mainly be confined to
the higher terrain along our northern border. By Thursday night the
trough continues to weaken and will finally move off to the east.
This will bring an end to the showers and usher in a dry period just
in time for the weekend. Daytime temperatures will start out rather
cool for Tuesday then trend warmer as showers diminish and the low
moves out of the area. /Kelch
Friday through Monday: There is good agreement between the
morning runs of the medium range models. Forecast confidence is
pretty high that we will see a return of summer-like temperatures
this weekend. The GFS, ECMWF, Canadian and the ensembles all point
to a return to split flow Friday with the southern branch carving
another big trough into California. Good news for the Golden
State. There should be more showers this weekend in California,
Nevada and Arizona...but not enough to bring any long term drought
relief. For Washington and Idaho, a blocking ridge will set up
shop pushing our 850mb temperatures above 20C this weekend. High
temperatures in the mid 80s to low 90s will be a good bet Saturday
through at least Monday. /GKoch
&&
.AVIATION...
00Z TAFS: Showers and thunderstorms will increase in areal
coverage this afternoon and spread north across Eastern WA and N
Idaho. The strongest thunderstorms in the region are expected to
be across southeast WA and up into the central ID Panhandle, with
large hail and heavy downpours the main threats. TAF sites that
may be impacted by these stronger thunderstorms include KGEG,
KSFF, KCOE, KPUW and KLWS with a smaller threat possible at KEAT
and KWMH as well. Torrential rainfall with thunderstorms may also
result in MVFR vis and cigs at times. /EK
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 54 67 50 69 50 73 / 90 60 30 20 20 20
Coeur d'Alene 53 65 49 68 48 73 / 90 70 60 30 30 20
Pullman 50 65 45 67 44 71 / 70 50 40 20 20 20
Lewiston 56 72 52 74 52 78 / 70 60 50 30 20 20
Colville 56 67 50 70 48 76 / 90 90 80 40 40 30
Sandpoint 54 64 49 67 47 73 / 90 90 80 60 40 30
Kellogg 51 64 45 67 44 72 / 100 80 70 40 30 20
Moses Lake 56 74 51 75 51 79 / 50 30 20 20 10 10
Wenatchee 58 71 54 73 55 79 / 60 40 20 20 10 10
Omak 56 69 50 71 49 79 / 80 80 50 40 30 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flash Flood Watch through late tonight for Central Panhandle
Mountains-Coeur d'Alene Area-Idaho Palouse-Northern
Panhandle.
WA...Flash Flood Watch through late tonight for East Slopes Northern
Cascades-Northeast Mountains-Okanogan Highlands-Okanogan
Valley-Spokane Area-Upper Columbia Basin-Waterville Plateau-
Wenatchee Area.
&&Hazardous weather outlook, Jun 1, 7:02 AM PDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KOTX 702 AM PDT MON JUN 1 2015 IDZ001>004-026-027-WAZ031>038-041>044-021415- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 702 AM PDT MON JUN 1 2015 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT A low pressure system will bring a good chance for thunderstorms across the region today into tonight. Some storms could be strong to severe producing large hail and damaging winds. Heavy rain is also likely with these storms...increasing the risk of flash flooding or debris flows, especially for areas located in steep terrain and near wildfire burn scars. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY No hazardous weather is expected at this time.
In the hours before
Local storm report, Jun 1, 6:57 PM PDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
657 PM PDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD LAPWAI 46.40N 116.80W
06/01/2015 NEZ PERCE ID LAW ENFORCEMENT
WATER OVER PAINTED HORSE LANE
0640 PM TSTM WND DMG 3 W CULDESAC 46.37N 116.73W
06/01/2015 NEZ PERCE ID LAW ENFORCEMENT
TREES DOWN ON HWY 395 AT MISSION CREEK ROAD.
&&
MATLocal storm report, Jun 1, 7:00 PM PDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
700 PM PDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 21 NE LEWISTON 46.61N 116.68W
06/01/2015 LATAH ID LAW ENFORCEMENT
TREES BLOWN DOWN ON US 12 AT MILE MARKER 21
&&
MATLocal storm report, Jun 1, 7:08 PM PDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPOKANE WA
708 PM PDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD WAHA 46.21N 116.85W
06/01/2015 NEZ PERCE ID PUBLIC
VERY HEAVY DOWNPOUR WASHED OUT ROAD SURFACE AND DAMAGED
DRIVEWAYS ON WAHA GLENN ROAD. 1/2 INCH HAIL COVERS THE
GROUND.
0615 PM HEAVY RAIN WNW MANSFIELD 47.81N 119.64W
06/01/2015 M0.70 INCH DOUGLAS WA TRAINED SPOTTER
0.70 INCHES RAIN FELL IN 25 MINUTES WITH PEA SIZED HAIL
0630 PM FLASH FLOOD LAPWAI 46.40N 116.80W
06/01/2015 NEZ PERCE ID LAW ENFORCEMENT
WATER OVER PAINTED HORSE LANE
0635 PM HEAVY RAIN 15 ENE ROYAL CITY 46.98N 119.32W
06/01/2015 U0.00 INCH GRANT WA PUBLIC
WATER AND DEBRIS REPORTED ACROSS HIWAY 262 NEAR THE
MARDON RESORT AT THE SOUTH END OF POTHOLES RESERVOIR
0640 PM HEAVY RAIN 4 SSE GIFFORD 46.39N 116.53W
06/01/2015 U0.00 INCH NEZ PERCE ID LAW ENFORCEMENT
WATER OVER GIFFORD/REUBENS ROAD
0640 PM TSTM WND DMG 2 ESE CULDESAC 46.36N 116.63W
06/01/2015 NEZ PERCE ID LAW ENFORCEMENT
TREES DOWN ON HWY 395.
0640 PM TSTM WND DMG 3 W CULDESAC 46.37N 116.73W
06/01/2015 NEZ PERCE ID LAW ENFORCEMENT
TREES DOWN ON HWY 395 AT MISSION CREEK ROAD.
0640 PM TSTM WND DMG 21 NE LEWISTON 46.61N 116.68W
06/01/2015 LATAH ID LAW ENFORCEMENT
TREES BLOWN DOWN ON US 12 AT MILE MARKER 21
0650 PM HEAVY RAIN SSW JULIAETTA 46.57N 116.71W
06/01/2015 M1.10 INCH LATAH ID TRAINED SPOTTER
1.10 INCHES OF RAIN IN PAST 20 MINUTES
&&
MATLocal storm report, Jun 1, 7:55 PM PDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPOKANE WA
755 PM PDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD WAHA 46.21N 116.85W
06/01/2015 NEZ PERCE ID PUBLIC
VERY HEAVY DOWNPOUR WASHED OUT ROAD SURFACE AND DAMAGED
DRIVEWAYS ON WAHA GLENN ROAD. 1/2 INCH HAIL COVERS THE
GROUND.
0615 PM HEAVY RAIN WNW MANSFIELD 47.81N 119.64W
06/01/2015 M0.70 INCH DOUGLAS WA TRAINED SPOTTER
0.70 INCHES RAIN FELL IN 25 MINUTES WITH PEA SIZED HAIL
0630 PM FLASH FLOOD LAPWAI 46.40N 116.80W
06/01/2015 NEZ PERCE ID LAW ENFORCEMENT
WATER OVER PAINTED HORSE LANE
0635 PM HEAVY RAIN 15 ENE ROYAL CITY 46.98N 119.32W
06/01/2015 U0.00 INCH GRANT WA PUBLIC
WATER AND DEBRIS REPORTED ACROSS HIWAY 262 NEAR THE
MARDON RESORT AT THE SOUTH END OF POTHOLES RESERVOIR
0640 PM HEAVY RAIN 5 NNE LEWISTON 46.46N 116.95W
06/01/2015 U0.00 INCH NEZ PERCE ID PUBLIC
ROCKS MUD AND DEBRIS COVER US 95 ON THE LEWISTON GRADE.
0640 PM TSTM WND DMG 21 NE LEWISTON 46.61N 116.68W
06/01/2015 LATAH ID LAW ENFORCEMENT
TREES BLOWN DOWN ON US 12 AT MILE MARKER 21
0640 PM HEAVY RAIN 4 SSE GIFFORD 46.39N 116.53W
06/01/2015 U0.00 INCH NEZ PERCE ID LAW ENFORCEMENT
WATER OVER GIFFORD/REUBENS ROAD
0640 PM TSTM WND DMG 2 ESE CULDESAC 46.36N 116.63W
06/01/2015 NEZ PERCE ID LAW ENFORCEMENT
TREES DOWN ON HWY 395.
0640 PM TSTM WND DMG 3 W CULDESAC 46.37N 116.73W
06/01/2015 NEZ PERCE ID LAW ENFORCEMENT
TREES DOWN ON HWY 395 AT MISSION CREEK ROAD.
0650 PM HEAVY RAIN SSW JULIAETTA 46.57N 116.71W
06/01/2015 M1.10 INCH LATAH ID TRAINED SPOTTER
1.10 INCHES OF RAIN IN PAST 20 MINUTES
0730 PM FLASH FLOOD LEWISTON 46.39N 116.99W
06/01/2015 NEZ PERCE ID PUBLIC
WATER TO 6 INCHES DEEP IN PARKING LOT OF RED LION HOTEL.
REPORT VIA BIG COUNTRY NEWS FACEBOOK.
0730 PM FLASH FLOOD KELLER 48.07N 118.68W
06/01/2015 FERRY WA PUBLIC
VERY HEAVY RAIN FLOODED THE PARKING LOT AT THE KELLER
STORE.
0740 PM FLASH FLOOD LEWISTON 46.39N 116.99W
06/01/2015 NEZ PERCE ID PUBLIC
STANDING WATER SEVERAL INCHES DEEP ON SOUTHWAY AVE.
REPORT VIA FACEBOOK.
0740 PM HEAVY RAIN 2 SW DEER PARK 47.94N 117.46W
06/01/2015 U0.00 INCH SPOKANE WA PUBLIC
ESTIMATED 2.5 INCHES OF PEA TO MARBLE SIZED HAIL AT
PRUFER CROSSCUT ROAD IN DEAR PARK.
&&
MATSpecial weather statement, Jun 1, 8:01 PM PDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
801 PM PDT MON JUN 1 2015
WAZ037-020400-
NORTHEAST MOUNTAINS WA-
801 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FERRY AND CENTRAL STEVENS
COUNTIES UNTIL 900 PM PDT...
AT 759 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF DEER
PARK TO 21 MILES WEST OF CHEWELAH...AND MOVING NORTH AT 35 MPH.
TORRENTIAL RAINS AND FREQUENT LIGHTNING ALONG WITH NICKEL SIZE HAIL
AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLVILLE...CHEWELAH...KETTLE FALLS...MARCUS...ARDEN...ORIN...RICE...
ADDY...VALLEY...49 DEGREES NORTH...GIFFORD...LITTLE PEND OREILLE
LAKES CAMPGROUND AND CHEWELAH PEAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR LAKE ROOSEVELT ALONG THE FERRY STEVENS COUNTY
BORDERS...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON
THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4864 11753 4809 11755 4814 11816 4823 11818
4824 11814 4828 11814 4831 11818 4847 11821
4852 11818 4853 11814 4868 11811
TIME...MOT...LOC 0259Z 186DEG 28KT 4811 11758 4817 11817
SBSpecial weather statement, Jun 1, 8:35 PM PDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 835 PM PDT MON JUN 1 2015 WAZ037-038-020430- NORTHEAST MOUNTAINS WA-OKANOGAN HIGHLANDS WA- 835 PM PDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FERRY...CENTRAL STEVENS AND SOUTHWESTERN PEND OREILLE COUNTIES UNTIL 930 PM PDT... AT 835 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES SOUTH OF SHERMAN PASS TO 13 MILES NORTHWEST OF DEER PARK...AND MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CHEWELAH...SPRINGDALE...CUSICK...ARDEN...VALLEY...49 DEGREES NORTH... GIFFORD...TWIN LAKES...ORIN...RICE...INCHELIUM...ADDY...USK...LOON LAKE...LAKE ELLEN CAMPGROUND AND CHEWELAH PEAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. IF ON OR NEAR LAKE ROOSEVELT...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 4863 11827 4831 11723 4802 11758 4828 11861 TIME...MOT...LOC 0335Z 220DEG 12KT 4831 11842 4810 11764 FX
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 5:22 PM PDT | Special Weather Statement | OTX | Lewis, Nez Perce | 53 min |
| Jun 1, 5:33 PM PDT | Severe Thunderstorm Warning | OTX | Lewis, Nez Perce | 42 min |
| Jun 1, 6:00 PM PDT | Special Weather Statement | OTX | Lewis | 45 min |
| Jun 1, 6:12 PM PDT | Severe Thunderstorm Warning | OTX | Latah, Nez Perce | 44 min |
| Jun 1, 6:21 PM PDT | Special Weather Statement | OTX | Lewis | 24 min |
| Jun 1, 6:31 PM PDT | Areal Flood Advisory | OTX | Latah, Lewis, Nez Perce | 3 hr |
| Jun 1, 6:55 PM PDT | Flash Flood Warning | OTX | Latah, Lewis, Nez Perce | 3 hr |
| Jun 1, 8:33 PM PDT | Areal Flood Advisory | OTX | Kootenai | 3 hr |
| Jun 1, 8:48 PM PDT | Areal Flood Advisory | OTX | Bonner | 3 hr |
| Jun 1, 8:59 PM PDT | Flash Flood Warning | OTX | Kootenai | 3 hr |
| Jun 1, 9:51 PM PDT | Areal Flood Advisory | OTX | Bonner, Boundary | 3 hr |
| Jun 1, 5:44 PM PDT | Severe Thunderstorm Warning | OTX | Adams, Grant | 49 min |
| Jun 1, 5:53 PM PDT | Special Weather Statement | OTX | Douglas | 37 min |
| Jun 1, 6:23 PM PDT | Areal Flood Advisory | OTX | Chelan, Douglas, Okanogan | 112 min |
| Jun 1, 6:42 PM PDT | Flash Flood Warning | OTX | Okanogan | 4 hr |
| Jun 1, 6:45 PM PDT | Special Weather Statement | OTX | Spokane | 45 min |
| Jun 1, 6:56 PM PDT | Special Weather Statement | OTX | Ferry | 64 min |
| Jun 1, 7:04 PM PDT | Flash Flood Warning | OTX | Spokane, Stevens | 3 hr |
| Jun 1, 7:17 PM PDT | Flash Flood Warning | OTX | Ferry, Okanogan | 3 hr |
| Jun 1, 7:25 PM PDT | Severe Thunderstorm Warning | OTX | Stevens | 24 min |
| Jun 1, 8:01 PM PDT | Special Weather Statement | OTX | Stevens | 59 min |
| Jun 1, 8:35 PM PDT | Special Weather Statement | OTX | Stevens | 55 min |
| Jun 1, 11:53 PM PDT | Areal Flood Advisory | OTX | Ferry, Stevens | 4 hr |
| Jun 2, 3:14 AM PDT | Areal Flood Advisory | OTX | Ferry | 3 hr |
| Jun 2, 1:18 PM PDT | Areal Flood Advisory | OTX | Ferry, Okanogan | 10 hr |
Nearby
Flash Flood Warnings in Idaho, 2015Flash Flood Warnings in Washington, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.